# SDR XNOA01072

- Difficulty date: September 24, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Engine: Ge CF650C2
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Failed
- Location: Nr 2 Eng Igniter
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

UNABLE TO START NR 2 ENGINE WITH 'B' IGNITION.    SWAPPED IGNITER LEADS IN ACCORDANCE WITH A300MM 74-11-00. OPS CHECK GOOD ON GROUND.
